Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Tears on vaginal opening, painful, inflammation of clitoris, ulcers, swelling of lymph nodes in groin. What will help?

Hi. After a weekend of lots of intercourse I have noticed some tears just bellow the vagina opening. It was painful for the first day, but now I have noticed the clitorus is inflamed with an ulcer aswell as a few ulcers around the cuts bellow my vagina. The cuts have turned white and I have a lot of abnormal discharge. The discharge is thin, milky with no real smell. Another things is that the lymph nodes in my groin are swollen and it hurts to walk and sit. Can you help?
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
These signs are suggestive of candidiasis (fungal infection- white discoloration).There might be super-added anaerobic/bacterial infection(suggested by swelling of lymph nodes).Consult dermatologist at the earliest and get yourself treated.Hope this helps.Take care.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor